# SDR SWAA2021012543521

- Difficulty date: January 20, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 44,763 hours, 26,734 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DECENT AT 7000 FT FRONT LAV SMOKE ALARM WENT OFF.  NO VISIBLE SMOKE OR FUMES.  ALARM CONTINUED WHEN PARKED AT GATE.  REMOVED & REPLACED FWD LAVATORY SMOKE DETECTOR, PER AMM 26-14-01.
